# SDR HEEA073540

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: PT06CE84SSR
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, THE NR 2 ENGINE FUEL FLOW INDICATOR BEGAN TO FLUCTUATE. CLEANED CANNON PLUG AT TRANSMITTER.
